# SDR SWAA2022030245807

- Difficulty date: January 31, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,248 hours, 32,561 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 149A7711Y7
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT ATTACH BRACKET BROKE ON PANEL 192F. / REMOVED AND REPLACED BRACKET P/N 149A7711Y7 IAW SRM 51-40-02..
